| Model Number |
UHI-3 |
| Medical Device Problem Codes |
Break (1069); Display or Visual Feedback Problem (1184); Insufficient Flow or Under Infusion (2182); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the high flow insufflation unit's air feeding was insufficient.The issue occurred during reprocessing.There were no reports of patient harm.
Event or Problem Description
No additional information provided by the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h3, h6.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: a front panel pressure display malfunction, pneumatic proportional valve failure, and primary pressure reducing valve leak.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: circuit (cr) board failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.